I was dx in March '09, started 400 mg Gleevec, bumped up to 600 mg in spring of 
'10.  I started with horrible night sweats in the last two months and I am well 
past menopause, age 59.  I also get terrible chills.  My hem/onc says it is a 
side effect that other patients have complained about and there doesn't seem to 
be much that can be done to alleviate the problem.  I have the sweats so bad 
that my sheets are often soaked.  Hang in there, Sherri, I'm right there with 
you!

Marcie
Baltimore






-----Original Message-----
From: sherri <[email protected]>
To: CMLHope <[email protected]>
Sent: Thu, Apr 21, 2011 9:08 am
Subject: [CMLHope] New to the group


Hello everyone!
I was dx with CML in 2003 and am on 600 mg Gleevec once a day. I have
ad all of the ugly side effects from bone pain to rash. But I have
tuck it out. Now I am going through night sweats. At first I thought
t was menopause, but I'm not having any hot flashes and when the
weats come, I'm so cold. Has anyone else had this problem? This is a
ew side effect for me and I'm hoping that someone else has had it.
Thanks.
-- 
CMLHope]
 support group of http://cmlhope.com
------------------------------------------------
You received this message because you are subscribed to the Google Groups 
CMLHope" group.
o post to this group, send email to [email protected]
o unsubscribe from this group, send email to 
[email protected]
or more options, visit this group at http://groups.google.com/group/CMLHope

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to